TITLE

Rituximab

PUB. DATE
April 2014
SOURCE
Reactions Weekly;Apr2014, Vol. 1497 Issue 1, p34
SOURCE TYPE
Periodical
DOC. TYPE
Article
ABSTRACT
The article presents case studies of two men with exacerbation of lymphomatoid papulosis which developed while receiving rituximab for lymphomas.
ACCESSION #
95660665

 

Related Articles

  • Rituximab.  // Reactions Weekly;11/8/2008, Issue 1227, p23 

    The article describes the case of a 26-year-old woman with non-Hodgkin's lymphoma (NHL) who developed fulminant colitis following treatment with rituximab. The patient achieved a complete response when she first received rituximab after being diagnosed with MALT NHL in April 2006. She had a...

  • Rituximab.  // Reactions Weekly;8/2/2008, Issue 1213, p30 

    The article describes the case a 45-year-old man who developed amyloid-associated (AA) amyloidosis after being treated with rituximab for non-Hodgkin's lymphoma. The patient subsequently died. The article also discusses the patient's medications and clinical symptoms. An autopsy found that AA...

  • Rituximab.  // Reactions Weekly;12/8/2007, Issue 1181, p33 

    The article describes the case of a 62-year-old woman, who was receiving rituximab for Non-Hodgkin's lymphoma, who developed diffuse alveolar damage and died. The patient developed acute chills, hypertension, dyspnoea and wheezing after receiving her first dose of a chemotherapy regimen that...

  • Rituximab.  // Reactions Weekly;10/27/2007, Issue 1175, p21 

    The article describes the case of two women who developed progressive multifocal leukoencephalopathy (PML) after receiving rituximab for non-Hodgkin's lymphoma. The first patient, a 63-year-old woman, who had a history of multiple sclerosis, started receiving maintenance therapy with rituximab....

  • Rituximab.  // Reactions Weekly;5/26/2007, Issue 1153, p23 

    The article describes the case of a 43-year-old man who developed chills, wheezing and dyspnea during treatment with rituximab for grade III follicular lymphoma. It references a study by J. Hayslip et al published in a 2007 issue of the journal "Oncologist." The patient started shaking when his...

  • Rituximab.  // Reactions Weekly;11/24/2007, Issue 1179, p30 

    The article describes the case of two men, aged 63 and 61 years, who, after receiving rituximab for diffuse large B-cell lymphoma, developed interstitial lung disorders. Subsequently, the 61-year-old died. The 63-year-old man complained of a 10-day history of dyspnoea and fevers on presentation...

  • Bendamustine/mitoxantrone/rituximab.  // Reactions Weekly;Jul2015, Vol. 1559 Issue 1, p36 

    An abstract of the article "Norovirus in immunocompromised patients," by J. Atmar and colleagues is presented.

  • A Case of Chronic Conjunctivitis following Rituximab Therapy. Bautista, Marnelli A.; Quan, Walter D. Y.; Wang, Jun // Advances in Hematology;2009, Vol. 2009, p1 

    The activity of the anti-CD20 monoclonal antibody, rituximab in B-cell non-Hodgkin's lymphoma, with relativelyminimal toxicity has been well established. Adverse effects such as low-grade fever, urticaria, bronchospasm, sporadic tachycardia, and hypotension have been described. However, only a...

  • Rituximab.  // Reactions Weekly;8/2/2008, Issue 1213, p31 

    The article describes the cases of a 62-year-old man and a 73-year-old woman who were found to have angioimmunoblastic T-cell lymphoma (AILD-TL) following chemotherapy with rituximab for B-cell lymphoma. These patients subsequently died. Also discussed are the patients' clinical symptoms and...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics